# SDR DALA13025239201

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1348-1359
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE, BS 1348 - 1359, LONGERON 30, SPLICE IS CORRODED SEVERAL PLACES.  TASK 53-302-07.  REMOVED OLD SPLICE.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SPLICE IAW SRM 51-30-05, PG 5 AND 51-10-02.
